Volume 52, Issue 4
Numerical Modeling and Simulation of Fully Coupled Processes of Reactive Multiphase Flow in Porous Media

Etienne Ahusborde ,  Brahim Amaziane ,  Mustapha El Ossmani and Mohamed Id Moulay

10.4208/jms.v52n4.19.01

J. Math. Study, 52 (2019), pp. 359-377.

Preview Full PDF BiBTex 16 170
  • Abstract

In this paper, we consider a finite volume approach for modelling multiphase flow coupled to geochemistry in porous media. Reactive multiphase flows are modelled by a highly nonlinear system of degenerate partial differential equations coupled with algebraic and ordinary differential equations. We propose a fully implicit scheme using a direct substitution approach (DSA) implemented in the framework of the parallel open-source platform DuMuX. We focus on the particular case where porosity changes due to mineral dissolution/precipitation are taken into account. This alteration of the porosity can have significant effects on the permeability and the tortuosity. The accuracy and effectiveness of the implementation of permeability/porosity and tortuosity/porosity relationships related to mineral dissolution/precipitation for single-phase and two-phase flows are demonstrated through numerical simulations.


  • History

Published online: 2019-12

  • AMS Subject Headings

76S05, 65M08, 76T10, 74F25

  • Cited by